MathSciNet Relay Station
MathSciNet bibliographic data
MR1476127 (99i:60137) 60J10 (43A62 60B99 60F05)
Gallardo, Léonard A central limit theorem for Markov chains and applications to hypergroups. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1837–1845.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement